Upper bounds on the error probabilities and asymptotic error exponents in quantum multiple state discrimination. / Audenaert, Koenraad; Mosonyi, Milan.

In: Journal of Mathematical Physics, Vol. 55, No. 10, 102201, 10.2014.

Research output: Contribution to journalArticlepeer-review

Published

Documents

Original languageEnglish
Article number102201
Number of pages39
JournalJournal of Mathematical Physics
Volume55
Issue number10
Early online date27 Oct 2014
DOIs
Publication statusPublished - Oct 2014
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 18700630